# SDR NACA202203290001

- Difficulty date: March 29, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,984 hours, 19,080 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER LANDING IN MIA. NO ENGINE ROTATION ON APU. PERFORMED APU ECU BITE PER B767 AMM 49-61-05 NO DEFECT NOTED. PERFORMED OPS CHECK OF APU PER B767 AMM 49-11-00, APU CHECKS GOOD. ETOPS GROUND VERIFICATION COMPLETED.
